# SDR AALA201910219038

- Difficulty date: October 12, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 54,860 hours, 22,626 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR BEAM AT BS 986 BETWEEN LBL 25 AND LBL 45. REMOVED CORROSION, TREATED AND PRIMED FLOOR BEAM PER AARD 53-00-00-8.
